# SDR UIEA2019040403791

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,923 hours, 18,691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 111975
- Part serial: 1491
- Condition: Damaged
- Location: Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LOW FLOW DETECTOR SENSOR (TS163) DAMAGED.( REMOVED AND REPLACED LOW FLOW DETECTOR FOR FLIGHT DECK (TS163) I.A.W. B767 AMM 21-58-17. PERFORMED SATISFACTORY OPS CHECK OF INSTALLED SENSOR I.A.W. B767 AMM 21-58-17-422-008 STEP E.  )
